CSN Login
Members Online: 6

You are here

skin problems

MZee
Posts: 4
Joined: Mar 2004

I am new to the site and in need of some advice. I was diagnosed in June 2001, had surgery with a full hysterectomy and have been on and off chemo ever since. During the last several months, while on Topotecan and now Doxil, I started having some issues with my face breaking out. Has anyone else experienced this on chemo or is this part of menopause? My skin is dry and flaky in the morning and I have breakouts on my nose, cheeks and forehead. It is strange since I never had skin problems as a teenager. I wash my face in the morning and at night but only use moisturizer in the morning. If anyone else has gone through this, it would be great to know if there is something I can use which will take care of it. I know this is minor compared to what my body is going through but at least I might be able to do something about this.

Thanks for being there and for this site!

pshnyc's picture
pshnyc
Posts: 45
Joined: Feb 2003

Dear MZee,

I had breakouts when I was on chemo due to the steroids I took prior to the chemo treatments. This could be what is causing your breakouts. There are some OTC products that can help dry up the pimples. For occasional breakouts, I use a Green Tea Oil Stick from the Body Shop. Since my hysterectomy a year after my original dx, the breakouts are very rare. Good luck.

pshnyc

MZee
Posts: 4
Joined: Mar 2004

Dear pshnyc,

Thanks so much. I will try your advice and look forward to an improvement.

Take care,
MZee

Subscribe to Comments for "skin problems"